VOL. 27 · NO. 1 | November 2015
Front Matter
Curtis Cooper, Mahmoud Yousef
Missouri J. Math. Sci. 27 (1), 1, (November 2015)
No abstract available
Thomas McKenzie, Shannon Overbay
Missouri J. Math. Sci. 27 (1), 2-9, (November 2015) DOI: 10.35834/mjms/1449161362
KEYWORDS: book thickness, zero divisor graphs, commutative rings, 05C10, 13M05
Patrick Costello
Missouri J. Math. Sci. 27 (1), 10-15, (November 2015) DOI: 10.35834/mjms/1449161363
KEYWORDS: Smith numbers, primes with small digits, 11A63
Chad Awtrey, Nakhila Mistry, Nicole Soltz
Missouri J. Math. Sci. 27 (1), 16-32, (November 2015) DOI: 10.35834/mjms/1449161364
KEYWORDS: Galois group computation, centalizers, normalizers, $p$-adic fields, quartic extensions, 20B35, 12Y05, 11R32, 11S20
John A. Lewallen, Noel Sagullo
Missouri J. Math. Sci. 27 (1), 33-36, (November 2015) DOI: 10.35834/mjms/1449161365
KEYWORDS: OI group, OI module, OI ring, torsion abelian group, 20K10, 13C05, 13C12
Raven Dean, Rick Erdman, Dominic Klyve, Emily Lycette, Melissa Pidde, Derek Wheel
Missouri J. Math. Sci. 27 (1), 37-46, (November 2015) DOI: 10.35834/mjms/1449161366
KEYWORDS: sum-of-divisors, almost-perfect numbers, aliquot parts, Mersenne primes, 11A25
Hichem Ben-El-Mechaiekh
Missouri J. Math. Sci. 27 (1), 47-63, (November 2015) DOI: 10.35834/mjms/1449161367
KEYWORDS: Separation of convex sets, intersection theorems, convex KKM Theorem, fixed points for von Neumann relations, coincidence, systems of nonlinear inequalities, variational inequalities, minimization of functionals, Markov-Kakutani Fixed Point Theorem, Hahn-Banach theorem, 52A07, 32F32, 32F27, 47H04, 47H10, 47N10‎
I. Alhribat, P. Jara, I. Márquez
Missouri J. Math. Sci. 27 (1), 64-70, (November 2015) DOI: 10.35834/mjms/1449161368
KEYWORDS: Ring, algebra, Dorroh extension, Szendrei extension, 16D25, 16S70
Hong-Ping Yin, Feng Qi
Missouri J. Math. Sci. 27 (1), 71-79, (November 2015) DOI: 10.35834/mjms/1449161369
KEYWORDS: Hermite-Hadamard type inequality, $(\alpha, m)$-convex function, product, Hölder's integral inequality, 26D15, 41A55
Logan Axon
Missouri J. Math. Sci. 27 (1), 80-86, (November 2015) DOI: 10.35834/mjms/1449161370
KEYWORDS: Cantor space, Martin-Löf randomness, truth-table reduction, Bernoulli measure, 03D32, 68Q30
C. W. Baker
Missouri J. Math. Sci. 27 (1), 87-94, (November 2015) DOI: 10.35834/mjms/1449161371
KEYWORDS: somewhat continuity, contra-continuity, contra-1-somewhat continuity, contra-2-somewhat continuity, 54C08, 54C10
Richard L. Baker
Missouri J. Math. Sci. 27 (1), 95-96, (November 2015) DOI: 10.35834/mjms/1449161372
KEYWORDS: harmonic series, divergent series, real functions, summability, Oresme, 40A05
Back Matter
Missouri J. Math. Sci. 27 (1), 97-98, (November 2015)
No abstract available
Back to Top